# SDR 06FDEA1028

- Difficulty date: March 13, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11
- Aircraft serial: 48605
- Aircraft time: 44,868 hours, 10,278 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE BEADED DOUBLER AT XOS 707 FOUND CRACKED.   CARRIED OUT AS PER FEDEX EA 1-5730-98787.
